# SDR 20010202SG004

- Difficulty date: December 16, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 14581
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 9732 - FLOOR PROXIMITY EMERGENCY LIGHTS AT ROW 5, 6, 7 ARE INOPERATIVE AND OVERHEAD EMERGENCY LIGHTS AT 8BC, 10BC, AND 7A ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED ALL FIVE POWER SUPPLY UNITS IAW SAAB MM.  OPS CHEC WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
